MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC SOLO; CANNULA, OPHTHALMIC

AMO MANUFACTURING USA, LLC SOLO; CANNULA, OPHTHALMIC
Model Number OPOIA20STR
Medical Device Problem Codes Break (1069); Sharp Edges (4013)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Lot#: unknown/not provided.Expiration date: unknown as product lot number was not provided.Udi #: a complete udi # is unknown as product lot number was not provided.Device manufacture date: unknown, as the lot number of the device was not provided.Device has not returned.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that posterior capsule rapture occurred while surgeon was polishing with the irrigation/aspiration handpiece during procedure.An anterior vitrectomy was performed and procedure was successfully completed.It was alleged that the handpiece tip might have had burrs.
 
Additional Manufacturer Narrative
Correction: section h6: as part of an internal review of our mdrs it was identified that the medical device problem code(s) 4013 was not included, the health effect impact code 4632 was not included and the component codes 4755 and 3067 were not included.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SOLO
Common Device Name
CANNULA, OPHTHALMIC
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12362463
Report Number2020664-2021-07186
Device Sequence Number14408511
Product Code HMX
UDI-Device Identifier05050474521070
UDI-Public(01)05050474521070(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPOIA20STR
Device Catalogue NumberOPOIA20STR
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown